# SDR IPXA2019011437829

- Difficulty date: January 10, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 85,252 hours, 17,835 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ATB - SMOKE / FUMES IN COCKPIT. EMERGENCY DECLARED AND RETURNED TO SDF. ALERT H184548 **SUPPLEMENTAL SDR **C/W INSPECTION IN AVIONICS COMPT UNDER LAV. NO LEAKS NOTED. NO DEFECTS NOTED REF MM 20-30-00.
